3 doctors weighed in:

Can seizure medication cause erectile dysfuction over the years in men?

3 doctors weighed in
Dr. James Cunnar
Family Medicine
2 doctors agree

In brief: Possibly

Any medicine can have any side effect.
Even though seizure medication doesn't commonly cause ed, medication needs to be considered as a possible cause. Work with your physician to see if a change is safe for you. If you are able to change meds and the ed resolves, then there is your answer.

In brief: Possibly

Any medicine can have any side effect.
Even though seizure medication doesn't commonly cause ed, medication needs to be considered as a possible cause. Work with your physician to see if a change is safe for you. If you are able to change meds and the ed resolves, then there is your answer.
Dr. James Cunnar
Dr. James Cunnar
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors